| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Tamponade (2226); Pericardial Effusion (3271)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2022, a 27mm sjm masters series valsalva aortic valved graft was implanted into a patient.On (b)(6) 2022, the patient was noted to have pericardial effusion resulting in pericardial tamponade.On (b)(6) 2022, surgical intervention was performed to decompress the tamponade.No additional information was provided.
Additional Manufacturer Narrative
An event of pericardial effusion resulting in pericardial tamponade was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the pericardial effusion was believed to be related to the procedure.There was no allegation of malfunction against the abbott device.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
Event or Problem Description
(b)(4) - valved grafts pas, patient site id: (b)(6).Subsequent to the previously filed report, additional information was received that on (b)(6) 2022, the patient was also transfused plasma.The patient is reported to be stable and discharge.The event occurred prior to discharge from the hospital.It is thought that the event is related to the procedure, but not to the device.